# SDR DALA1117149877

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17L CRACKED AT FRAME STA 389 ATTACH POINT REMOVED  DAMAGE AT MAIN CABIN STA 380 TO 445 LONGERON 17 LT IAW SRM 53-02 FIG 18 PAGE 49-52.  FABBED 1 EA LONGERON SECTION AND 1 EA REPAIR SPLICE IAW 53-02 FIG 18.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-3 PAGE 1 AND INSTALLED LONGERON SECTION AND 2EA SPLICES AT MAIN CABIN STA 380 TO 445 LONGERON 17 LT IAW SRM 53-02 FIG 18.
